# SDR C77A2020012800038

- Difficulty date: October 12, 2019
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 31,519 hours, 19,314 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17092856001
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING AFT CABIN FLOOR STRUCTURE: P/N 170-92907-001 LH PANEL SUPPORT, P/N 170-92856-001 FLOOR DOUBLER, P/N 170-92908-001 FLOOR DOUBLER, P/N 170-86181-005 RH PANEL SUPPORT, P/N 170-86119-005 FR90 CENTER SPLICE, P/N 170-86107-001 SPLICE PLATE FR89 LH, P/N 170-86139-005 LH PANEL SUPPORT, P/N 170-65644-001 LH SHEAR SPLICE FR 87, P/N 170-65927-007 LH SHEAR PANEL, P/N 170-65928-001 CENTER SHEAR PANEL, P/N 170-91919-001 RH SHEAR PANEL, P/N 170-6059-001 FR90 RH OB GUSSET, P/N 170-60257-001 FR90 LH IB GUSSET, P/N 170-60257-001 FR90 RH IB GUSSET, P/N 170-60261-001 GUSSET FR90 LH OTBD, P/N 170-60287-001 ANGLE SUPPORT FR90, P/N 170-86187-001 PANEL SUPPORT. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS A MINOR REPAIR. WORK ORDER 2705089
